# SDR CA110914009

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AE4096G0060000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING GEAR DOWN, RECEIVED HYD 3 LOW PRESSURE AND GEAR DISAGREE. RAN QRH, GEAR DROPPED MANUALLY.  ON POST FLIGHT, HYD FLUID LEAKING FROM HYD 3 PUMP ACCESS PANEL AND UNDERSIDE OF PLANE.
